# SDR UALA2009020200359

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,580 hours, 12,074 cycles
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 32289518
- Part serial: 227
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HUNG START BEFORE STARTER CUTOUT.  THRUST LEVER ADVANCE NOT ATTEMPTED.  REPLACED 14TH STG CONVERTER VALVE AND ONE FAILED 8TH STG VSV RUNNER GUIDE BLOCK.
